# SDR 16824

- Difficulty date: August 27, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- Aircraft time: 24,761 hours, 28,014 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 4C INSPECTION YUL MAINTENANCE, AS PER COEX 5710-01025, INSPECTED AND REWORKED THE RT REAR WING SPAR FITTINGS BETWEEN WING RIBS 7/8 AND RIB 12.  AIRCRAFT RETURNED TO SERVICE.
